Alert archive / New Jersey / River Flood Warnings in 2010
River Flood Warning 59, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Mar 31, 2010, 3:57 AM EDT for Morris County, Somerset County, New Jersey. It took effect at Mar 31, 2010, 8:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2010, 3:57 AM EDT (07:57 UTC)
- In effect from
- Mar 31, 2010, 8:00 AM EDT
- Expired
- Mar 31, 2010, 3:41 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
Counties Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Passaic River near Millington (MILN4). The gauge peaked at 7.95 ft at Mar 31, 2010, 10:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 9.8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01379000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
458
WGUS41 KPHI 310757
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 AM EDT WED MAR 31 2010
...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR
PASSAIC RIVER AT MILLINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC027-035-311357-
/O.NEW.KPHI.FL.W.0059.100331T1200Z-100401T0600Z/
/MILN4.1.ER.100331T1200Z.100331T1800Z.100401T0000Z.NO/
357 AM EDT WED MAR 31 2010
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* FLOOD WARNING FOR
THE PASSAIC RIVER AT MILLINGTON.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:30 AM THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE THIS MORNING AND
IT IS EXPECTED TO CREST NEAR 8.1 FEET THIS AFTERNOON. THE RIVER SHOULD
FALL BACK BELOW FLOOD STAGE THIS EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
MILLINGTON 8.0 7.89 WED 3 AM 8.1 WED 2 PM
&&
IOVINO2 follow-up statements
388
WGUS81 KPHI 311402
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1002 AM EDT WED MAR 31 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT MILLINGTON AFFECTING MORRIS AND SOMERSET COUNTIES
PASSAIC RIVER AT CHATHAM AFFECTING MORRIS AND SOMERSET COUNTIES
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC
COUNTIES
PASSAIC RIVER AT LITTLE FALLS AFFECTING ESSEX AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-035-010000-
/O.EXT.KPHI.FL.W.0059.000000T0000Z-100401T0000Z/
/MILN4.1.ER.100331T1800Z.100331T1800Z.100331T1800Z.NO/
1002 AM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT MILLINGTON.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
AFTERNOON.
$$
NJC027-035-010001-
/O.CON.KPHI.FL.W.0049.000000T0000Z-000000T0000Z/
/CAMN4.1.ER.100330T1645Z.100401T0600Z.000000T0000Z.NO/
1002 AM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT CHATHAM.
* AT 9:31 AM WEDNESDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.5 FEET TONIGHT
THEN BEGIN FALLING.
$$
NJC013-027-031-010001-
/O.CON.KPHI.FL.W.0047.000000T0000Z-000000T0000Z/
/PINN4.2.ER.100330T1507Z.100401T1700Z.000000T0000Z.NO/
1002 AM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY EARLY
TOMORROW AFTERNOON THEN BEGIN FALLING.
$$
NJC013-031-010001-
/O.CON.KPHI.FL.W.0048.000000T0000Z-000000T0000Z/
/LTFN4.2.ER.100330T1430Z.100401T0600Z.000000T0000Z.NO/
1002 AM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT LITTLE FALLS.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY TOMORROW
MORNING THEN BEGIN FALLING.
* IMPACT...AT 9.0 FEET...WIDESPREAD FLOODING THROUGHOUT LINCOLN PARK AND
WAYNE WITH MANY EVACUATIONS.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
MILLINGTON 8.0 7.95 WED 9 AM 8.0 WED 2 PM
CHATHAM 6.0 6.15 WED 10 AM 6.5 THU 2 AM
PINE BROOK 19.0 19.87 WED 9 AM 20.3 THU 1 PM
LITTLE FALLS 7.0 8.25 WED 9 AM 8.9 THU 2 AM
&&616
WGUS81 KPHI 311941
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
341 PM EDT WED MAR 31 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
JERSEY...
PASSAIC RIVER AT MILLINGTON AFFECTING MORRIS AND SOMERSET COUNTIES
PASSAIC RIVER AT CHATHAM AFFECTING MORRIS AND SOMERSET COUNTIES
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC
COUNTIES
PASSAIC RIVER AT LITTLE FALLS AFFECTING ESSEX AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-035-312026-
/O.CAN.KPHI.FL.W.0059.000000T0000Z-100401T0000Z/
/MILN4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
341 PM EDT WED MAR 31 2010
THE FLOOD WARNING IS CANCELLED FOR
THE PASSAIC RIVER AT MILLINGTON.
* AT 2:30 PM WEDNESDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.0 FEET.
$$
NJC027-035-010540-
/O.CON.KPHI.FL.W.0049.000000T0000Z-000000T0000Z/
/CAMN4.1.ER.100330T1645Z.100401T0600Z.000000T0000Z.NO/
341 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT CHATHAM.
* AT 3:15 PM WEDNESDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.4 FEET BY TOMORROW
MORNING THEN BEGIN FALLING.
$$
NJC013-027-031-010540-
/O.CON.KPHI.FL.W.0047.000000T0000Z-000000T0000Z/
/PINN4.2.ER.100330T1507Z.100401T0600Z.000000T0000Z.NO/
341 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 3:00 PM WEDNESDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.2 FEET BY EARLY
TOMORROW AFTERNOON THEN BEGIN FALLING.
$$
NJC013-031-010540-
/O.CON.KPHI.FL.W.0048.000000T0000Z-000000T0000Z/
/LTFN4.2.ER.100330T1430Z.100401T0600Z.000000T0000Z.NO/
341 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT LITTLE FALLS.
* AT 2:30 PM WEDNESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY TOMORROW
MORNING THEN BEGIN FALLING.
* IMPACT...AT 9.0 FEET...WIDESPREAD FLOODING THROUGHOUT LINCOLN PARK AND
WAYNE WITH MANY EVACUATIONS.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
MILLINGTON 8.0 7.92 WED 2 PM CRESTED
CHATHAM 6.0 6.20 WED 3 PM 6.4 THU 2 AM
PINE BROOK 19.0 20.03 WED 3 PM 20.2 THU 2 AM
LITTLE FALLS 7.0 8.58 WED 2 PM 8.9 THU 2 AM
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Mar 31, 3:49 AM EDT, 8 minutes earlier.
Area forecast discussion, Mar 31, 3:49 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT WED MAR 31 2010
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL WEAKEN AND MOVE OUT TO SEA TODAY AND
TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE EASTERN SEABOARD FOR
THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. A WEAK FRONTAL
BOUNDARY MAY CROSS THE AREA AROUND SUNDAY FOLLOWED BY MORE HIGH
PRESSURE EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE PESKY LOW PRESSURE SYSTEM THAT HAS PLAGUED OUR AREA THE LAST
SEVERAL DAYS WILL FINALLY WEAKEN AND MOVE OUT TO SEA LATER TODAY.
HOWEVER, BEFORE DOING SO, IT WILL KEEP AREAS OF LIGHT RAIN AND
DRIZZLE ACROSS THE AREA, MAINLY THIS MORNING, BEFORE DRYING OUT THIS
AFTERNOON. PRECIPITATION AMOUNTS WILL BE LIGHT, JUST A NUISANCE.
SKIES OF COURSE WILL START OUT MOSTLY CLOUDY/CLOUDY, THEN WILL
LIKELY BEGIN TO CLEAR OUT LATER TODAY. TEMPERATURES TODAY MAY SEE A
DECENT WARM UP, AND WILL REACH INTO THE UPPER 50S, POSSIBLY THE
LOWER 60S IF THE SUN DOES COME OUT FOR A PERIOD OF TIME THIS
AFTERNOON. WINDS WILL START OUT GUSTY WHILE WE ARE STILL BEING
AFFECTED BY THE LOW PRESSURE, BUT AS IT CONTINUES TO MOVE AWAY LATER
TODAY, THE WINDS MAY BEGIN TO WEAKEN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
AS THE LOW PRESSURE MOVES FARTHER OUT TO SEA TONIGHT, WINDS WILL
WEAKEN SIGNIFICANTLY AND SKIES WILL CLEAR OUT AS WELL. THIS SHOULD
ALLOW FOR A GOOD RADIATIONAL NIGHT, SO AREAS THAT TEND TO COOL
QUICKLY WILL DO SO. HOWEVER, WITH THE AMOUNT OF MOISTURE AROUND,
MOST AREAS SHOULD ONLY COOL INTO THE MID/UPPER 30S OR LOWER 40S.
HIGH PRESSURE WILL OVERTAKE THE EASTERN SEABOARD FOR THE END OF THE
WEEK. AS THE HIGH PRESSURE BUILDS IN AT THE SURFACE, A RIDGE ALOFT
WILL BE BUILDING IN AS WELL. THIS WILL LEAD TO BUILDING THICKNESSES,
ALLOWING FOR TEMPERATURES TO WARM QUITE NICELY ON THURSDAY AND
FRIDAY. TEMPERATURES WILL SOAR INTO AT LEAST THE 70S, AND SEVERAL
AREAS MAY PUSH 80 DEGREES ON FRIDAY. WITH CLEAR/MOSTLY CLEAR SKIES
EXPECTED, NO PRECIPITATION IS ANTICIPATED. LOWS THURSDAY NIGHT AND
FRIDAY NIGHT WILL BE WARMER THAN THE LAST SEVERAL NIGHTS AS WELL,
BEING IN THE 40S ON THURSDAY NIGHT, WITH A FEW 50S POSSIBLE ON
FRIDAY NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE IS EXPECTED TO REMAIN ACROSS THE EASTERN SEABOARD ON
SATURDAY, PROVIDING FOR A FANTASTIC START TO THE WEEKEND.
TEMPERATURES WILL ONCE AGAIN REACH THE UPPER 70S, POSSIBLY PUSHING
80 IN SOME AREAS. A WEAK FRONTAL BOUNDARY MAY CROSS THE AREA ON
SUNDAY, BUT IT IS CURRENTLY EXPECTED TO REMAIN DRY. THE MAIN EFFECT
IT WILL LIKELY HAVE WILL BE TO LOWER TEMPERATURES A FEW DEGREES.
WITH THE HIGH PRESSURE REMAINING ACROSS THE REGION FOR THE EARLY
PART OF NEXT WEEK, THE WEATHER SHOULD REMAIN DRY THROUGH MONDAY.
HOWEVER, LONG RANGE MODELS ARE SHOWING A LOW PRESSURE SYSTEM PASSING
TO OUR NORTH MONDAY NIGHT OR TUESDAY NIGHT WITH A FRONTAL BOUNDARY
ACROSS OUR AREA. THIS COULD BRING SOME RAIN TO THE AREA, BUT WE ONLY
INCLUDED A SLIGHT CHANCE FOR NOW DUE TO SIGNIFICANT UNCERTAINTY. ONE
THING FOR CERTAIN IS THE TEMPERATURES WILL BE WELL ABOVE NORMAL
THROUGH THE EXTENDED.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
AT 0730Z, CEILINGS WERE VFR AT KRDG, KABE, KTTN, KPNE, KPHL AND
KILG, WITH MVFR CEILINGS AT KMIV AND KACY. AS LOW PRESSURE MOVES
FARTHER AWAY FROM THE NEW JERSEY COAST AND AS THE LAST BATCH OF
LIGHT RAIN AND DRIZZLE MOVES DOWN FROM THE NORTH EARLY THIS MORNING,
CEILINGS WILL CONTINUE TO BOUNCE BETWEEN VFR AND MVFR, ESPECIALLY AT
KMIV AND KACY. BETWEEN 1200Z AND 1400Z ALL EIGHT OF OUR TAF SITES
SHOULD SETTLE INTO VFR CEILINGS WITH BASES AROUND 3500 TO 4500 FEET.
THOSE CONDITIONS WILL LIKELY PERSIST INTO THE AFTERNOON HOURS. THE
CLOUD COVER SHOULD BECOME BROKEN, THEN SCATTERED BY THIS EVENING.
A GUSTY NORTHWEST WIND IS ANTICIPATED FOR TODAY WITH SUSTAINED
SPEEDS IN THE TEENS AND GUSTS INTO THE 20S. THE WIND SPEEDS SHOULD
DIMINISH TO LESS THAN 10 KNOTS FOR TONIGHT.
OUTLOOK...
HIGH PRESSURE IS FORECAST TO BUILD IN FROM THE WEST FOR THURSDAY,
FRIDAY AND SATURDAY. A DRY FRONTAL BOUNDARY MAY FOLLOW ON SUNDAY.
ALL IN ALL, MAINLY VFR CONDITIONS ARE EXPECTED WITH WIND SPEEDS
REMAINING MOSTLY LESS THAN 15 KNOTS.
&&
.MARINE...
LOW PRESSURE, LOCATED TO THE SOUTH OF EASTERN LONG ISLAND EARLY THIS
MORNING, WILL CONTINUE TO MOVE OUT TO SEA. A NORTHWEST WIND OF 15 TO
20 KNOTS IS EXPECTED TO GUST TO 25 OR 30 KNOTS AT TIMES UNTIL AROUND
MIDDAY. AS A RESULT, A SMALL CRAFT ADVISORY IS IN PLACE UNTIL 1:00
PM. AS THE LOW MOVES FARTHER AWAY FROM OUR REGION, WIND SPEEDS WILL
BEGIN TO DIMINISH DURING THE AFTERNOON. WAVE HEIGHTS WILL ALSO
SUBSIDE AS WE GET INTO THE AFTERNOON HOURS.
HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST FOR
THURSDAY, FRIDAY AND SATURDAY WITH WIND SPEEDS REMAINING MOSTLY LESS
THAN 15 KNOTS. A DRY FRONTAL BOUNDARY FROM THE WEST MAY ARRIVE ON
SUNDAY.
&&
.TIDES/COASTAL FLOODING...
LOW PRESSURE WAS LOCATED TO THE SOUTH OF EASTERN LONG ISLAND EARLY
THIS MORNING. AN OFFSHORE FLOW HAD DEVELOPED ALONG THE COASTS OF
DELAWARE AND NEW JERSEY. THE OFFSHORE FLOW SHOULD CONTINUE TO PUSH
WATER AWAY FROM THE COAST. AS A RESULT, WE ARE NOT ANTICIPATING ANY
ADDITIONAL COASTAL FLOODING. HOWEVER, A FAIR AMOUNT OF WATER HAD
BEEN PUSHED UP AGAINST THE NORTHERN PART OF THE NEW JERSEY COAST AND
WESTERN LONG ISLAND YESTERDAY. WATER LEVELS SHOULD REMAIN HIGH ALONG
THE MONMOUTH COUNTY COAST FOR THIS MORNING'S HIGH TIDE. HOWEVER, IT
APPEARS AS THOUGH LEVELS WILL COME JUST SHORT OF MINOR TIDAL
FLOODING.
&&
.HYDROLOGY...
WHILE THE RAINFALL HAD ALL BUT ENDED EARLY THIS MORNING, THERE WAS A
FAIR AMOUNT OF RESIDUAL FLOODING. AS THE WATER RECEDES AT A NUMBER
OF LOCATIONS, SOME WARNINGS WILL BE DROPPED EARLY THIS MORNING.
HOWEVER, A NUMBER OF LOCATIONS WILL CONTINUE TO RISE AS A RESULT OF
RUNOFF FROM THE HEAVY RAIN THAT FELL FROM SUNDAY NIGHT INTO TUESDAY.
THERE WILL BE A NUMBER OF FLOOD WARNINGS IN NEW JERSEY THAT WILL
CONTINUE FOR A FEW DAYS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR ANZ430-
431-450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...IOVINO
MARINE...IOVINO
HYDROLOGY...IOVINO
TIDES/COASTAL FLOODING...IOVINOHazardous weather outlook, Mar 31, 3:53 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EDT WED MAR 31 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-010900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 353 AM EDT WED MAR 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-010900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 AM EDT WED MAR 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:34 PM EDT | River Flood Warning | PHI | Middlesex, Somerset | 14 hr |
| Mar 30, 9:28 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 16 hr |
| Mar 30, 9:36 PM EDT | Areal Flood Warning | PHI | Burlington, Camden | 7 hr |
| Mar 31, 2:29 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 57 hr |
| Mar 31, 2:45 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 8 hr |
Nearby
River Flood Warnings in New Jersey, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.